# SDR RRXA10876

- Difficulty date: March 22, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 91,115 hours, 29,132 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 5769589
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK TO THE RIB ON THE LEFT WING L/E AT STA XFS 578375, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  RECEIVED REPAIR AND INSTALLED IAW DC-8 SRM 57-2-0, FIG 2.
